# SDR GUUA03220601

- Difficulty date: March 22, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120231
- Engine: Pwa PW118
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9126 FLL/NAS, AFTER TAKEOFF RIGHT ENGINE LOST TORQUE WENT FROM 80 PERCENT TO 20 PERCENT TORQUE.  RETURNED TO FLL LANDED WITHOUT INCIDENT.  CLEANED CONNECTORS AND CHARACTERIZATION PLUGS ON THE TORQUE SIGNAL CONDITION UNIT.
